Ji-Hwan Jung

Post-Doc
Sungkyunkwan University
jh56k@skku.edu


History
  • Gyeongsang National University B.S. in Mathematics, 2006
  • Sungkyunkwan University M.S. in Mathematics, 2009
  • Sungkyunkwan University Ph.D. in Mathematics, 2014
  • Sungkyunkwan University in Post Doc in BK21+, 2015.7-current

Research Interests
  • Riordan group theory, q-theory, Enumerative combinatorics, Orthogonal polynomials.

Publications
  • The $q$-Sheffer sequences of a new type and associated orthogonal polynomials (with G.-S. Cheon), Linear Algebra Appl. 491 (2016), 171-186.
  • A q-analogue of the Riordan group (with G.-S. Cheon and Y. Lim), Linear Algebra and its Applications, 439 (2013), 4119-4129
  • Generalized Bessel numbers and some combinatorial settings (with G.-S. Cheon and L. W. Shapiro), Discrete Mathematics, 313 (2013), 2127-2138
  • $r$-Whitney numbers of Dowling lattices (with G.-S. Cheon), Discrete Mathematics, 312 (2012), 2337-2348.